# SDR IPXA2013083018047

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A27142D1300000
- Condition: Leaking
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD YELOW SYS FAILURE AFTER TAKE OFF.  LOST QUANTITY DOWN TO RED DOT FOUND RT WING YELLOW SYS PRESSURE LINE LEAKING OVER RT MLG.  R & R PRESSURE LINE, SERVICED APPROX 5 GALLONS HYD FLUID.  NO LEAKS. REF AMM 20-23-11-00001, 12-12-29-0001, 27-14-05-29.
